×

An isoperimetric inequality for closed curves convex in even-dimensional Euclidean spaces. (English) Zbl 0056.15705


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] T. Bonnesen andW. Fenchel, Theorie der konvexen Körper,Ergebnisse der Mathematik, 3, Heft 1 (1934).
[2] C. Carathéodory, Über den Variabilitätsbereich der Fourierschen Konstanten von positiven harmonischen Funktionen,Rendiconti di Palermo, 32 (1911), 193–217. · JFM 42.0429.01
[3] C. Carathéodory,Variationsrechnung und partielle Differentialgleichungen erster Ordnung, Leipzig, 1935. · Zbl 0011.35603
[4] F. Gantmakher andM. Krein,Oscillatory matrices and kernels and small vibrations of mechanical systems (in Russian), 2nd Ed., Moscow, 1950.
[5] W. Gustin, Sets of finite planar order,Duke Math. Journal, 14 (1947), 51–66. · Zbl 0030.07503
[6] J. Hadamard, Résolution d’une question relative aux déterminants,Bulletin des sciences mathématiques, (2), 17 (1893), 240–248. · JFM 25.0221.02
[7] J. Hjelmslev, Introduction à la théorie des suites monotones,Oversigt over det Kgl. Danske Videnskabernes Selskabs Forhandlinger, 1914, 1–74.
[8] A. Hurwitz, Sur le problème des isopérimétres,Comptes Rendus, 132 (1901), 401–403; also inMath. Werke 1, 490–491. · JFM 32.0386.01
[9] A. Marchaud, Sur les continus d’ordre borné,Acta Mathematica 55 (1930), 67–115. · JFM 56.0512.05
[10] J. von Neumann andI. J. Schoenberg, Fourier integrals and metric geometry,Transactions of the Amer. Math. Society, 50 (1941), 226–251. · Zbl 0028.41002
[11] G. Pólya andG. Szegö,Aufgaben und Lehrsätze aus der Analysis, II, Berlin, 1925.
[12] G. Pólya On the mean-value theorem corresponding to a given linear homogeneous differential equation,Transactions of the Amer. Math. Society, 24 (1922), 312–324.
[13] Peter Scherk, Über differenzierbare Kurven und Bögen,Časopis pro pěstováni Matematiky a Fysiky 66 (1937), 165–191. · Zbl 0016.22703
[14] I. J. Schoenberg andAnne Whitney, A theorem on polygons inn dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations,Compositio Mathematica, 9 (1951), 141–160. · Zbl 0043.25204
[15] I. J. Schoenberg, On smoothing operations and their generating functions,Bulletin of the Amer. Math. Society, 59 (1953), 199–230. · Zbl 0050.28703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.